Эксоцман
на главную поиск contacts

External equilibria of oligopolistic supergames

Опубликовано на портале: 01-10-2003
Journal of Economic Theory. 1986.  Vol. 39. No. 1. P. 191-225. 
Establishes a general proposition applied in the analysis of optimal punishments and constrained Pareto optimal paths of symmetric oligopolistic supergames. Two-dimensional characterization of optimal symmetric punishments; Analogous result holding for the general case of asymmetric punishments.
BiBTeX
RIS
Ключевые слова

См. также:
Stephen J. Turnovsky
[Книга]
Gregory N. Mankiw
[Книга]
Stephen Morris, Hyun Song Shin
American Economic Review. 1998.  Vol. 88. No. 3. P. 587-597. 
[Статья]
Gian Luigi Albano, Andy Newman
[Учебная программа]
Richard B. Freeman
Labour Economics. 1998.  Vol. Vol. 5 . No. 1. P. 124. 
[Статья]
Fisher Black
Journal of Financial Economics. 1974.  Vol. 4. No. 1. P. 337-52 . 
[Статья]